MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F; INTRODUCER, CATHETER
Model Number 406968
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation ablation procedure, a blood leak occurred from the hemostasis valve.The sheath was inserted into the right atrium and there was no problem when inserting the viewflex catheter, but when it was replaced with snake catheter (6f 20-electrode catheter, japan lifeline), a blood leak was noted from the hemostasis valve.The sheath was replaced with a non-abbott device (10f sheath manufactured by terumo) and the procedure was completed with no adverse consequences to the patient.The hospital discarded the reported introducer.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported blood leak remains unknown.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 10f fast-cath introducer sheath was received for evaluation.A kink was noted approximately 11.5" proximal to the distal tip.A dilator from current inventory was inserted and removed from the sheath.An aspiration vacuum leak test was conducted; no air aspirated into the syringe.A pressure leak test (liquid method) was also conducted; no leaks were noted.The sheath passed pressure and aspiration leak testing with no anomalies observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SL SERIES, SL0¿ 10F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22328282
Report Number3005334138-2025-00382
Device Sequence Number8289045
Product Code DYB
UDI-Device Identifier05414734203562
UDI-Public(01)05414734203562(10)10729210(17)280131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406968
Device Catalogue Number406968
Device Lot Number10729210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date08/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient Weight65 KG